# SDR 96ZZZX3391

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: XAMEY
- Make and model: Gulstm G1159A
- Aircraft serial: 252
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 1159P2051813
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GAINING ACCESS TO THE LT PYLON AREA, NOTED MAIN HYDRAULIC LINE LOCATED IN AFT SECTION OF PYLON AREA FOUND CHAFING THE OUTER WALL AT POINTS WHERE ADEL CLAMPS ATTACH.  ALSO, ADDITIONAL CHAFING WAS FOUND ON THE SAME LINE WHICH APPEARED TO BE CAUSED BY WIRE BUNDLE STRAPS CHAFING AGAINST THE LINE.  PROPER SIZE ADEL CLAMPS WITH PROPER PROTECTIVE COATINGS WERE INSTALLED (TEFLON COATED); MAIN HYDRAULIC LINE AND WIRE AND WIRE BUNDLE WERE REPOSITIONED TO PREVENT FUTURE CHAFING.
